City Research Online

Representations of wreath products of algebras

Chuang, J. and Tan, K. M. (2003). Representations of wreath products of algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 135(3), pp. 395-411. doi: 10.1017/S0305004103006984

Abstract

Filtrations of modules over wreath products of algebras are studied and corresponding multiplicity formulas are given in terms of Littlewood–Richardson coefficients. An example relevant to Jantzen filtrations in Schur algebras is presented.

Publication Type: Article
Additional Information: © 2003 Cambridge Philosophical Society
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/185
[img]
Preview
PDF
Download (256kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login